Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 43, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 25, 2011, 5:16 PM EDT for 4 counties in Ohio. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 5:16 PM EDT (21:16 UTC)
- Expired
- Apr 25, 2011, 6:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Guernsey County, OH, Harrison County, OH, Noble County, OH
The radar
The Pittsburgh radar (KPBZ), 110 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:45 PM EDT | HAIL 0.75 | Cambridge, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
931 WUUS51 KPBZ 252116 SVRPBZ OHC013-059-067-121-252200- /O.NEW.KPBZ.SV.W.0043.110425T2116Z-110425T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 516 PM EDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN NOBLE COUNTY IN EAST CENTRAL OHIO... WESTERN BELMONT COUNTY IN EAST CENTRAL OHIO... GUERNSEY COUNTY IN EAST CENTRAL OHIO... SOUTHWESTERN HARRISON COUNTY IN EAST CENTRAL OHIO... * UNTIL 600 PM EDT * AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BYESVILLE...MOVING NORTHEAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMBRIDGE... BYESVILLE... SENECAVILLE... SENECA LAKE PARK... OLD WASHINGTON... SALT FORK STATE PARK... QUAKER CITY... BARNESVILLE... LONDONDERRY... FREEPORT... BETHESDA... PIEDMONT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. && LAT...LON 4027 8123 3993 8098 3987 8165 3999 8171 TIME...MOT...LOC 2116Z 238DEG 38KT 3997 8158 $$ WOODRUM
1 follow-up statement
502 WWUS51 KPBZ 252134 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 534 PM EDT MON APR 25 2011 OHC121-252144- /O.CAN.KPBZ.SV.W.0043.000000T0000Z-110425T2200Z/ NOBLE OH- 534 PM EDT MON APR 25 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NOBLE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 3996 8140 4009 8151 4027 8123 4002 8105 TIME...MOT...LOC 2134Z 238DEG 38KT 4007 8137 $$ OHC013-059-067-252200- /O.CON.KPBZ.SV.W.0043.000000T0000Z-110425T2200Z/ BELMONT OH-GUERNSEY OH-HARRISON OH- 534 PM EDT MON APR 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR HARRISON...GUERNSEY AND BELMONT COUNTIES... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELIZABETHTOWN...MOVING NORTHEAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT FORK STATE PARK... OLD WASHINGTON... LONDONDERRY... FREEPORT... PIEDMONT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 3996 8140 4009 8151 4027 8123 4002 8105 TIME...MOT...LOC 2134Z 238DEG 38KT 4007 8137 $$ WOODRUM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:26 PM EDT, 50 minutes earlier.
Area forecast discussion, Apr 25, 4:26 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 426 PM EDT MON APR 25 2011 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WITH MILD AND HUMID CONDITIONS CAN BE EXPECTED INTO THURSDAY WHEN A COLD FRONT WILL CROSS THE REGION. && .NEAR TERM /THROUGH TUESDAY/... UPDATE TO INCREASE POPS TOWARD EASTERN OHIO COUNTIES TOWARD PANHANDLE AND WESTERN PA ALONG LEADING EDGE OF HIGHER CAPE VALUES. REMAINDER UNCHANGED. BULK OF CAW NOW IN WARM SECTOR AS WARM FRONT IS NOW NEARING PA/NY LINE WITH SHORT AVE APPROACHING FROM LOWER OHIO VALLEY. COVERAGE OF SHOWERS AND STORMS THIS EVENING MAY NOT BE ENOUGH FOR LIKELY POPS BUT THUNDERSTORMS THAT DO FIRE HAVE POTENTIAL FOR SEVERE AS DEEP SHEAR PRESENT. AFTER THUS EVENING AS SHORTWAVE PASSES SHOULD BE A LULL IN ACTIVITY UNTIL NEXT IMPULSE MOVES EAST WITH LINE OF SHOWERS OR STORMS FOR MIDDAY. SEVERE POTENTIAL AGAIN TUESDAY WITH INSTABILITY AND SHEAR PRESENT. TEMPERATURES A BLEND OF MODEL MOS. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... UPPER TROF WILL BE MOVING EAST ACROSS THE CENTRAL PLAINS TO THE OHIO VALLEY THROUGH THURSDAY WITH PERIODS OF SHOWERS AND STORMS AND POTENTIAL SEVERE EACH PERIOD DEPENDING ON TIMING OF INDIVIDUAL SHORTWAVES AHEAD OF TROF. ON THURSDAY MAIN UPPER TROF AND COLD FRONT WILL SWEEP ACROSS REGION WITH COOLER TEMPERATURES WORKING IN BEHIND THE FRONT DURING THE AFTERNOON. POPS A BROAD BRUSH WITH TIMING ISSUES. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE FORECAST PERIOD BEGINS WITH REASONABLE GFS/ECMWF/GFSE AGREEMENT THAT A CLOSED LOW WILL BE LOCATED ACROSS THE NORTHERN GREAT LAKES WITH A TROUGH ACROSS THE OHIO VALLEY. WITH THE PASSAGE OF THE TROUGH, THERE IS THE CHANCE OF SHOWERS THURSDAY NIGHT INTO EARLY FRIDAY. HIGH PRESSURE WILL THEN BUILD IN FROM THE SOUTHWEST ON FRIDAY WITH MID-LEVEL RIDGING BUILDING IN THROUGH SATURDAY NIGHT. CLOUD COVERAGE WILL DECREASE WITH A MOSTLY SUNNY AND DRY FORECAST LATE FRIDAY INTO SATURDAY. TEMPS WILL BE NEAR NORMAL VALUES THROUGH THIS PERIOD. THERE IS LESS MODEL CERTAINTY WITH THE TIMING OF A COLD FRONT AS THE NEXT TROUGH CROSSES THE OHIO VALLEY FOR THE LATE WEEKEND INTO EARLY NEXT WEEK. THE 12Z GFS IS MUCH FASTER WITH THIS FEATURE, BRINGING THE COLD FRONT ACROSS THE AREA EARLY ON SUNDAY WHILE THE 00Z ECMWF DOES NOT BRING THE FRONT ACROSS THE AREA UNTIL MONDAY AFTERNOON. THE FORECAST LEANS CLOSER TO THE SLOWER AND THUS WARMER ECMWF. CHANCE POPS ARE FORECAST SUNDAY AND MONDAY WITH TEMPS AROUND 5 TO 10 DEGREES ABOVE NORMAL AHEAD OF THE FRONT. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... CONDITIONS WILL SOMEWHAT DETERIORATE TONIGHT, AS ANOTHER WAVE MOVES THROUGH THE UPPER OHIO VALLEY. EXPECT ANOTHER ROUND OF RESTRICTIONS DURING THE EVENING AND EARLY OVERNIGHT HOURS. THIS MAY BE THE BEST TIME TO SEE A LINE OF CONVECTION DEVELOP. THE FRONTAL BOUNDARY WILL CONTINUE TO MEANDER ACROSS THE REGION FOR TUESDAY AND WEDNESDAY...WITH THE SYSTEMS COLD FRONT CROSSING THE AREA WEDNESDAY NIGHT INTO THURSDAY. EXPECT PERIODS OF SHOWERS AND RESTRICTIONS...WITH GREATER COVERAGE LATE WEDNESDAY AFTERNOON INTO THURSDAY ALONG/IMMEDIATELY IN THE WAKE OF THE COLD FRONT. RESIDUAL SHOWERS AND RESTRICTIONS ARE LIKELY LATE THURSDAY INTO FRIDAY AS UPPER LEVEL LOW PRESSURE GRADUALLY EXITS TO THE NORTHEAST. HIGH PRESSURE AND VFR ARE EXPECTED TO RETURN TO THE AREA FRIDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 25, 2:51 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 251 PM EDT MON APR 25 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-261900- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL- 251 PM EDT MON APR 25 2011 ...SEVERE THUNDERSTORM WATCH 202 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY AND WEDNESDAY. SEVERE THREATS ON BOTH DAYS WILL AGAIN COME PRIMARILY FROM DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ012-021>023-041-261900- GARRETT-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 251 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY AND WEDNESDAY. SEVERE THREATS ON BOTH DAYS WILL AGAIN COME PRIMARILY FROM DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 25, 3:35 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
335 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 1 N OLIVEBURG 41.01N 79.03W
04/25/2011 JEFFERSON PA EMERGENCY MNGR
TREE DOWN ON BARTON CHAPEL RD
&&
EVENT NUMBER PBZ1100659
RESSpecial weather statement, Apr 25, 3:36 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
336 PM EDT MON APR 25 2011
OHZ039-048-057-058-068-252015-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-NOBLE OH-TUSCARAWAS OH-
336 PM EDT MON APR 25 2011
...STRONG THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING
COUNTIES...NOBLE...MUSKINGUM...GUERNSEY...COSHOCTON AND TUSCARAWAS...
AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS DEVELOPING ACROSS THE AREA. THESE
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WINDS GUSTING AT
40 TO 50 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
ZANESVILLE... WOLF RUN STATE PARK...
SARAHSVILLE... RURALDALE... PHILO...
NORWICH... HIGH HILL... EAST FULTONHAM...
DUNCAN FALLS... DUDLEY... DRAKE...
DILLON STATE PARK...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 3997 8220 4044 8219 4045 8167 4064 8165
4067 8146 4065 8133 4022 8135 4002 8123
3959 8152 3958 8158 3965 8159 3967 8165
3975 8165 3976 8207 3981 8208 3982 8215
3984 8217 3990 8217 3991 8224
WOODRUMLocal storm report, Apr 25, 3:45 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
345 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 1 N OLIVEBURG 41.01N 79.03W
04/25/2011 JEFFERSON PA EMERGENCY MNGR
MULTIPLE TREES DOWN IN BARTON CHAPEL RD AREA WITH
RESIDENTIAL DAMAGE OF AT LEAST 2 HOMES. HAIL ALSO
COVERED GROUND.
&&
CORRECTED REMARKS
EVENT NUMBER PBZ1100659
RESSpecial weather statement, Apr 25, 4:10 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
410 PM EDT MON APR 25 2011
OHZ039>041-049-050-058-059-WVZ001-252100-
BELMONT OH-CARROLL OH-COLUMBIANA OH-GUERNSEY OH-HANCOCK WV-HARRISON
OH-JEFFERSON OH-TUSCARAWAS OH-
410 PM EDT MON APR 25 2011
...STRONG THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING
COUNTIES...COLUMBIANA...BELMONT...GUERNSEY...HARRISON...JEFFERSON...T
USCARAWAS...CARROLL AND HANCOCK...
AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER LEESVILLE LAKE PARK...MOVING
NORTHEAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
UHRICHSVILLE... TIPPECANOE... TAPPAN...
STRASBURG... STONE CREEK... SHERRODSVILLE...
SCIO... PIEDMONT... NEW PHILADELPHIA...
MINERAL CITY... LONDONDERRY...
LEESVILLE LAKE PARK...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4067 8145 4065 8142 4065 8124 4072 8123
4073 8109 4091 8108 4090 8091 4093 8089
4093 8082 4090 8080 4090 8068 4079 8051
4064 8053 4001 8124 4045 8169
AASLocal storm report, Apr 25, 4:47 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
447 PM EDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG RINGGOLD 40.99N 79.17W
04/25/2011 JEFFERSON PA EMERGENCY MNGR
TREES AND POWERLINES BLOCKING ROADWAY ON HUNGRY HOOK
ROAD.
&&
EVENT NUMBER PBZ1100660
RESSpecial weather statement, Apr 25, 5:03 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
503 PM EDT MON APR 25 2011
PAZ008-009-252200-
FOREST PA-VENANGO PA-
503 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM TO MOVE THROUGH THE FOLLOWING
COUNTIES...VENANGO AND FOREST...
AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 2 MILES EAST OF SENECA...MOVING
NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING WINDS
GUSTING 40 TO 50 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
VAN... SENECA... OIL CITY...
OIL CREEK STATE PARK... TIONESTA...
WEST HICKORY... KELLETTVILLE... BALLTOWN...
LYNCH...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4151 7913 4143 7934 4144 7940 4141 7941
4139 7947 4139 7948 4138 7949 4129 7972
4146 7986 4164 7951 4163 7901
WOODRUMThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:36 PM EDT | Special Weather Statement | PBZ | Coshocton, Guernsey, Muskingum, Noble, Tuscarawas | 39 min |
| Apr 25, 3:59 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum | 31 min |
| Apr 25, 4:10 PM EDT | Special Weather Statement | PBZ | Carroll, Columbiana, Harrison, Tuscarawas | 50 min |
| Apr 25, 4:22 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Tuscarawas | 38 min |
| Apr 25, 4:38 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum, Noble | 37 min |
| Apr 25, 4:44 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Harrison, Jefferson | 46 min |
| Apr 25, 4:54 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 36 min |
| Apr 25, 5:46 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Guernsey, Harrison, Jefferson, Tuscarawas | 29 min |
| Apr 25, 5:57 PM EDT | Special Weather Statement | PBZ | Jefferson | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.